# SDR USAA920070907

- Difficulty date: September 25, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 57,707 hours, 25,280 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: D54630731200
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - C-04 CHECK - NR 5989697, RIGHT PYLON OUTBOARD SPAR CRACKED, RIB 6.  REPAIRED RIGHT PYLON OUTBOARD SPAR, RIB 6 IAW A320 SRM 54-52-12 FIGURE 203.
